International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 1, Pages 63-66

Minimal CR-submanifolds of a six-dimentional sphere

M. Hasan Shahid1 and S. I. Husain2

1Department of Mathematics, Faculty of Natural Sciences, Jamia Millia Islamia, New Delhi 110025, India
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 18 February 1993

Copyright © 1995 M. Hasan Shahid and S. I. Husain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish several formulas for a 3-dimensional CR-submanifold of a six-dimensional sphere and state some results obtained by making use of them.